MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 4 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 4 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1294-35-325
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy femoral component tc3, size 3, posteromedial/posterolateral augments 4mm ¿ femoral stem 115 x 12mm ¿ femoral sleeve full porous 31 mm ¿tibial stem 115 x 12 mm ¿ tibial metaphyseal sleeve 29 mm ¿ tibial interface 17 mm rotating platform tc3 size 3.Attorney.
 
Event or Problem Description
Medical records received.After review of the medical records for mdr reportability, the patient underwent a left knee replacement ((b)(4) was used) on (b)(6) 2014.No part/lot information or operative note was provided.At this time there is no allegations or complications noted after the primary operation.Doi: (b)(6) 2014; dor: no revision; (left knee).
 
Additional Manufacturer Narrative
(b)(4) used to capture the medical device removal.
 
Event or Problem Description
Medical record ad 17 june 2019 was reviewed on 5 december 2019.Medical records report no intraoperative complications from initial implantation which included patella resurfacing.Depuy cement x3 was utilized in initial implantation procedure.The record reports patient received left total knee arthroplasty revision and intraoperative findings were tibial tray found to be loose at the implant to cement interface as cement had to be removed from the tibial metaphysis.Patella component was found well fixed and left intact.Femoral, tibial and insert components were explanted and replaced with a revision depuy knee system with depuy cement.No intraoperative complications during revision surgery.Doi: (b)(6) 2014; dor: (b)(6) 2017.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) used to capture surgical intervention and insufficient information.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE RP TIB BASE SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7723700
Report Number1818910-2018-65309
Device Sequence Number2114536
Product Code NJL
UDI-Device Identifier10603295026037
UDI-Public10603295026037
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1294-35-325
Device Catalogue Number150610004
Device Lot Number3582265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer06/18/2019
12/05/2019
06/11/2020
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date06/18/2019
12/10/2019
06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE PS RP INSRT SZ 5 7MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight70